# SDR DALA14010989211

- Difficulty date: February 17, 2014
- Submitted: February 20, 2014
- Operation: Air carrier
- Aircraft: N911DA
- Make and model: Doug MD-90-30
- Aircraft serial: 53391
- Aircraft time: 49,041 hours, 26,282 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Beam
- Condition: Corroded
- Location: Cargo Doorway
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MID CARGO DOOR FRAME BEAM CORRODED.  REMOVED CORROSION.  FOUND TO BE OUT OF LIMITS.  FABRICATED AND INSTALLED NEW DOUBLER AND SPACER IAW SRM 53-60-02.
